Spondylometaphyseal dysplasia Sedaghatian type


Elcioglu N., Hall C.

AMERICAN JOURNAL OF MEDICAL GENETICS, vol.76, no.5, pp.410-414, 1998 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 5
  • Publication Date: 1998
  • Journal Name: AMERICAN JOURNAL OF MEDICAL GENETICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.410-414
  • Istanbul University Affiliated: No

Abstract

We present the radiological findings in two unrelated cases with spondylometaphyseal dysplasia type Sedaghatian. We review the literature and identify additional anomalies including disproportionately long fibulae, dysharmonious maturation and turricephaly. (C) 1998 Wiley-Liss, Inc.